Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Surgery for plate fixation of leg tibia, fibula, urine yellow. Taking rockbon, amlodac. Is it prostrate cancer?

Dear Sir, Sir I have under gone a surgery for open reduction and plate fixation of rt leg tibia and fibula on 15 Sept 2012. I am currently taking Rockbon 600, amlodac 5mg and betaloc 25mg. My urine is dark yellow. More over I am having difficulty in passing urine although not painful.I had done a usg of KUB some time back when the radiologist told that the prostrate is slightly enlarged but not very prominent. I am worried about prostrate cancer kindly advice.
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
The dark urine could be due to less water intake and may be due to intake of B complex vitamins.
Other reason for dark urine is jaundice but for that you must have some symptoms like nausea,vomiting,loss of appetite etc.
Dark urine and slightly enlarged prostate do not indicate any prostate cancer.
If you have apprehension regarding prostate cancer,consult a surgeon and get your PSA level checked up.
Your ultra sound doesn't give any indication of prostate cancer.
Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor